# SDR EIAA980375

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2100
- Part time: 85,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING B-CHECK, FUSELAGE SKIN DENTED AT BS 2100 AT STRINGER 34R.  REPAIRED PER SRM 53-30-03 FIG 4.  (M)
